# SDR SB08008

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Sparks
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO FLT 1458 DURING CRUISE, EN ROUTE FROM FLL TO PHL, CREW REPORTED TO DISPATCH VIA ACAR'S THAT A PASSENGER AND A FLIGHT ATTENDANT SAW SPARKS COMING FROM BENEATH THE PAPER TOWEL RACK IN THE AFT LEFT LAVATORY.  THE FIRST OFFICER ALSO CONFIRMED SPARKS FROM THAT AREA.  CREW DECLARED AN EMERGENCY AND DIVERTED TO MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE DISABLED AFFECTED WIRE BUNDLE, BLOCKED THE LAV AND PLACED IT ON MEL. MAINTENANCE REPAIRED BROKEN WIRE BEHIND TOWEL RACK AND RECONNECTED HARNESS. REMOVED MEL.
